# SDR UALA2009010500027

- Difficulty date: January 2, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767332
- Aircraft serial: 25286
- Aircraft time: 72,185 hours, 11,713 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Housing
- Part number: 69B528083
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE COMPARTMENT, DISCONNECT HOUSING IS BROKEN.  REPLACED DISCONNECT HOUSING.  REINSTALLED LT DISCONNECT CAM ASSY.  EXAMINED INFLATION CABLE FOR FREEDOM OF MOVEMENT, CHECKS GOOD.
